RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Comp. Eng. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Comp. Eng. Math., 2015, Volume 2, Issue 4, Pages 95–99 (Mi jcem33)  

This article is cited in 1 scientific paper (total in 1 paper)

Computational Mathematics

The existence of solution of the inverse spectral problem for discrete self-adjoint semi-bounded from below operator

G. A. Zakirova, E. V. Kirillov

South Ural State University, Chelyabinsk, Russian Federation

Abstract: Inverse spectral problems have many applications in engineering and physics. It was investigated for a variety of tasks specific operators. In this article explores the inverse spectral problem for abstract discrete self-adjoint semi-bounded from below operator. Using the resolvent method and principle of the contraction mapping theorem of the existence of the inverse problem solution is proved.

Keywords: perturbed operator, discrete self-adjoint operator, potential.

DOI: https://doi.org/10.14529/jcem150410

Full text: PDF file (391 kB)
References: PDF file   HTML file

UDC: 517.9
MSC: 35A01, 35E15, 35Q19
Received: 29.11.2015
Language:

Citation: G. A. Zakirova, E. V. Kirillov, “The existence of solution of the inverse spectral problem for discrete self-adjoint semi-bounded from below operator”, J. Comp. Eng. Math., 2:4 (2015), 95–99

Citation in format AMSBIB
\Bibitem{ZakKir15}
\by G.~A.~Zakirova, E.~V.~Kirillov
\paper The existence of solution of the inverse spectral problem for discrete self-adjoint semi-bounded from below operator
\jour J. Comp. Eng. Math.
\yr 2015
\vol 2
\issue 4
\pages 95--99
\mathnet{http://mi.mathnet.ru/jcem33}
\crossref{https://doi.org/10.14529/jcem150410}
\elib{http://elibrary.ru/item.asp?id=25482805}


Linking options:
  • http://mi.mathnet.ru/eng/jcem33
  • http://mi.mathnet.ru/eng/jcem/v2/i4/p95

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Sedov, “The use of the inverse problem of spectral analysis to forecast time series”, J. Comp. Eng. Math., 6:1 (2019), 74–78  mathnet  crossref  elib
  • Journal of Computational and Engineering Mathematics
    Number of views:
    This page:100
    Full text:38
    References:64

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020